# SDR 07FDEA04292

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A53970875201
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE AS CAUSED BY INCORRECT EQUIPMENT FASTENER INSTALLATION AT TORSION BOX CROSS SHEET (PANEL) BETWEEN FRAME 56-56A, STGR 14-16 RT, EMERGENCY EXIT DOOR SURROUND PANEL.  REPAIR PERFORMED BY SMOOTH BLEND OUT, HFEC INSPECTION FOR CRACK FREE CONDITION AND FLAP PEENING IAW EA 6-5316-82928 AND RAS/DATLS/0002657/2005 ISSUE A.
